# SDR DHL2005782554

- Difficulty date: March 16, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 23R CORRODED BS 441-470.  CORROSION ON STRINGER 23R BS 441 TO BS 470 OUT OF LIMITS IAW B727 SRM 53-10-1 TIS 1.  REMOVED STRINGER SECTION 23 R BS 441 TO BS 490 IAW B727 SRM 51-30-2.  FABRICATED NEW FROM BAC 1498-142 PO NR 9001078 DIM 48 INCH LONG IAW 727 SRM 53-10-2 FIG 9.  NEW STRINGER TREATED AND PRIMED AND INSTALLED IAW B727 SRM 51-10-2 AND 53-10-3 FIG 1.
